# SDR QXEA2022033100134

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 7,120 hours, 4,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY LIGHT POWER UNIT FUNCTIONAL TEST, FOUND CENTER EMERGENCY LIGHT IN AFT GALLEY WOULD NOT ILLUMINATE. REMOVED AND REPLACED CENTER EMERGENCY EXIT LIGHT ASSY IN AFT GALLEY DUE TO BURNT CIRCUITRY PER E175 AMM 33-50-19-000-801-A, 33-50-19-400-801-A, AND REMOVED AND REPLACED #3 EMERGENCY LIGHT POWER SUPPLY PER AMM 33-50-01-000-801-A, 33-50-01-400-801-A, OP TEST GOOD
